Continuous regularizability in the sense of Maslov of ill-posed
Doklady Akademii Nauk, Tome 321 (1991) no. 2, pp. 246-249
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_2_a1,
author = {E. N. Domanskii},
title = {Continuous regularizability in the sense of {Maslov} of ill-posed},
journal = {Doklady Akademii Nauk},
pages = {246--249},
year = {1991},
volume = {321},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_2_a1/}
}
E. N. Domanskii. Continuous regularizability in the sense of Maslov of ill-posed. Doklady Akademii Nauk, Tome 321 (1991) no. 2, pp. 246-249. http://geodesic.mathdoc.fr/item/DAN_1991_321_2_a1/